Allergic skin reaction to heart drug

Allergic skin reaction to heart drug

C011/7357 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 50.0MB

Downloadable file size: 3.4MB

Price image Pricing

Please login to use the price calculator


Credit: DR P. MARAZZI/SCIENCE PHOTO LIBRARY

Caption: MODEL RELEASED. Red rash on the skin of the back in a 63 year old male patient, an allergic skin reaction to the ACE inhibitor blood pressure drug ramipril.

Release details: Model release available. Property release not available.

Keywords: 63 year old, ace inhibitor, allergic skin reaction, allergy, back, blood pressure drug, condition, disease, disorder, elderly, geriatric patient, healthcare, heart, human body, male, man, medical, medicine, people, person, ramipril, red rash, side effect, side-effects, skin, torso, treatment

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.